No Cover Image

Journal article 450 views 53 downloads

A geometrical approach to degenerate scalar-tensor theories / Javier Chagoya, Gianmassimo Tasinato

Journal of High Energy Physics, Volume: 2017, Issue: 2

Swansea University Author: Gianmassimo Tasinato

  • GTasinato.pdf

    PDF | Accepted Manuscript

    JHEP is an open-access journal funded by SCOAP3 and licensed under CC BY 4.0

    Download (349.19KB)
Published in: Journal of High Energy Physics
ISSN: 1029-8479
Published: 2017
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa33189
Tags: Add Tag
No Tags, Be the first to tag this record!
College: College of Science
Issue: 2